# SDR WVER2019012907

- Difficulty date: January 19, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 37,398 hours, 29,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: VARIOUS
- Condition: Corroded
- Location: Fuselage
- Part time: 37,398 hours, 29,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL 7TH AND 8TH FROM FRONT STARTING AT APPROX FS 785.15 TO FS 865 CORRODED AND DAMAGED.
